On resolving sets in the point-line incidence graph of $\mathrm{PG}(n,q)$

Gyorgy Kiss


Lower and upper bounds on the size of resolving sets and semi-resolving sets
for the point-line incidence graph
of the finite projective space $\mathrm{PG}(n,q)$ are presented.
It is proved that if $n>2$ is fixed, then the metric dimension of the graph is asymptotically $2q^{n-1}.$


resolving set, metric dimension, incidence graph of projective space

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications